| Model Number |
DISP KIT, STR, KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(3) 2023, it was reported by a sales representative via phone that (qty.3) of an ar-3636h self bunching 1.8 knotless hip fibertak soft anchor (from two different lot numbers) and a (qty.2) of an ar-3638dhs disposbales kit, for knotless hip fibertak suture anchor, straight anchors were breaking in the bone when removing the inserter.The case was completed in debridement instead of repair, causing a case delay of 1 hour with additional anesthesia administered to the patient.All pieces of the anchors were removed, and the case was not completed.This was discovered during a hip arthroscopy labral repair procedure on (b)(3) 2023.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.